# SDR YENA20090909117

- Difficulty date: September 18, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N289JB
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000002
- Aircraft time: 5,531 hours, 3,599 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Shear Pin
- Part number: 19015178003
- Condition: Cracked
- Location: Zone 400
- Part time: 5,531 hours, 3,599 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLEASE DISREGARD SDR YENA20090909116 FOR AIRCRAFT N289JB MSN 19000002 DATE 09/18/09.  DURING 6000 HR CHECK, A VISUAL INSPECTION OF THE LT PYLON AFT OUTBOARD PYLON TO WING ATTACH FITTING SHEAR PIN WAS FOUND CRACKED.  REMOVED AND REPLACED THE OUTBOARD SHEAR PIN IAW IC 2009-190/07333A.
